What is the cause of a patient having decreased hematocrit level - ProProfs Discuss
Topics
Products
Follow Us:

What is the cause of a patient having decreased hematocrit level after having vaginal hysterectomy?

What is the cause of a patient having decreased hematocrit level after having vaginal hysterectomy?

Change Image    Delete



This question is part of NCLEX Practice Exam 16 (10 Questions)
Asked by Santepro, Last updated: Jun 30, 2020

+ Answer
Request

2 Answers

Markda John

Markda John

Answered Mar 19, 2018

After having a vaginal hysterectomy a patient might experience decreased hematocrit levels. This may be due to a hematoma. A hematoma is an abnormal collection of blood outside of a blood vessel. It appears as a solid swelling of clotted blood within the tissue. Hematoma is often a delayed complication of vaginal and abdominal hysterectomies. Hematoma is usually treated with rest, ice, and compression bandages when these things are able to be applied.

The hematoma will eventually go down on its own after some time. Hematomas are commonly referred to as bruises and are almost certainly something that most every person will experience in their lifetime.

 

John Smith

John Smith

Answered Jul 05, 2017

Hematoma.

A decreased hematocrit level is a sign of hematoma. a delayed complication of abdominal and vaginal hysterectomy.
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.